Ask a doctor

Unhappy With Botox - What to Ask Doctor?

A new doctor took over my priors practice. THE last time I had my botox my eyebrows flatened,lost the arch and I got a headache and he had to touchup to correct. I told the new doctor and he said there were no notes. I got my treatment on Thursday and toward my midline"nose the eyebrows dropped and the outer edges go up giving me evil eye look and it feels heavy. wrinkles look worse. My friends have chided. What can I ask or do. My Doctor is board certified. I have had botox since 2002.

Doctor Answers (8)

Botox and eyebrows

+1

The lateral eyebrow shooting up too high after botox can usually be easily remedied by injection of a small amount of botox just above the brows where they are going up the highest. The eyebrow droop near the nose usually corrects itself in 2-3 weeks.


Charlotte Dermatologist
4.5 out of 5 stars 11 reviews

Unhappy with Botox

+1

You should be sure to bring it to the new doctor's attention because it can easily be corrected with a small amount of additional botox.  Next time, it will be easy to avoid this "evil look."

Kristin Egan, MD
Manhattan Beach Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Unhappy With Botox - What to Ask Doctor?

+1

Maybe you should try another Botox injector. Also ask for 10 additional units to depress the lateral brows. Cost should be the doctors cost of $6/ unit or free. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

Botox and the need for touch up injections

+1

It is not uncommon to occasionally require a touch up injection following a Botox treatment.  From your description, it sounds like all that is required is a couple of units above each lateral brow.  Your physician would be happy to take care of this for you. 

Andrew B. Denton, MD
Vancouver Facial Plastic Surgeon
4.5 out of 5 stars 31 reviews

Evil look post Botox

+1

The "Jack Nicholson" or "Mr. Spock" eyebrows occurred because your new physician was trying not to drop your eyebrows down.  He stayed high with his injections to avoid that heavy feeling you had last time.  It is very simple for him to correct you, and then he will be able to anticipate that reaction in the future.  It is always better to have brows too high (laterally , that gives the evil look) because they can be fixed.  When brows are dropped to low with botox it is difficult and sometimes impossible to correct, and that has to wear off with time.

When you appear in the office with the brows slanted up and out, he should know exactly what to do!

Hope that helps.

Madeline Krauss, M.D.

Madeline Krauss, MD
Boston Dermatologic Surgeon
4.0 out of 5 stars 1 review

Botox "evil look"

+1

This type of effect is not rare. It can be easily corrected with some more botox in the glabellar area, & outer forehead areas. The correction will show within a few days.

Khaled El-Hoshy, MD
Detroit Dermatologic Surgeon

Asymmetric eyebrows - what to do

+1

It's not unusual to need a touch up after botox.  I think what will help your look is to have a little more botox placed above both lateral eyebroys so you don't have an "evil eye" look.  If you go back to your doctor, I'm sure he'd be happy to do this little fix.

Dr. Cat Begovic M.D.

Catherine Huang-Begovic, MD
Beverly Hills Plastic Surgeon
5.0 out of 5 stars 5 reviews

Outer forehead raised after Botox

+1

You shouldn't have to ask your doctor anything. Just schedule a followup examination and additional units of Botox will probably need to be added to the outer forehead to bring down the elevation which should also help the lines.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.